itching

Yesterday I started itching. Itching everywhere. No rash or other symptoms except uncomfortable itching all over–my scalp, my back, my arms, legs, hands, feet. I thought it had gone away today as I spent most of the day without the severe itching. This evening, though, since I left the office, I am again fiercely itching. What the heck. I took a Benadryl® to see if that will help whatever it is. Is this just a side effect of chemo?

When I looked this up online, I saw it could be associated with a number of cancers and also liver metastases. I won’t think too much about it. At least, tomorrow I’m going to chemo and will be able to ask my chemo team about it.

Maybe it will just go away. Like the dizziness and the nosebleeds :). I hope so.

5 6 7 8

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s